Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Never Ending Cycle
    avatar
    sofiemay posted:
    I too have been dealing with depression for most of my life. I have been on more medications then I can count and now I am on Cymbalta which gives me no energy so i have to take Adderral as well so I can stay awake during the day. Due to the Adderral I have to take Lorazapam so I don't get bad anxiety and Ambein to sleep at night. I hate taking all these pills and don't even know who the real me is. I feel so bad for my husband as now I am starting to go through menapause which makes me even more depressed and sex life? Not only does my anti depressant kill my sex drive now to add menapause on top of that. I know with these medications I shouldn't have caffeine and I shouldn't drink alcohol but I do. My husband is sick a lot as she has a disease. We just had lost his mother who was the most wonderful woman and confidant. I grieve for her everyday. I gained about 20lbs since April and just hate myself. I just feel all alone and have no outlet. .
    Reply
     
    avatar
    whatsupbuttercup responded:
    Hey, you posted this a few weeks ago, but how are you doing now? Do you have any supports from friends or family?


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.